MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21384500
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.
 
Event or Problem Description
It was reported that on (b)(6) 2024 the receiver of the hearing aid was broken and when it was replaced the hearing care professional checked that the hearing aid didn't charge (and user said it didn't work correctly).After being asked about how the receiver was broken, the hearing care professional thinks that is likely that it occurred when the hearing instrument went to be worn/unworn due to the wear.The object did not require removal and no harm to the user was reported.No further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation.This is an initial report.23-aug-2024: device history record review: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Device inspection: verified on the picture, the bottom housing was detached from the receiver.Clinical assessment: clinical evaluation of the event: it was reported that on 03jun2024 the receiver was broken and the receiver is detached from the piece of plastic located in the contact between the receiver and the cables.And the hearing care professional (hcp) thinks that it is likely that it occurred when the hearing instrument went to be worn/unworn due to the wear.User is a first time user and has not experienced this issue before.The receiver did not require removal and no harm to the user was reported.Clinical evaluation according to clin eval plan&rpt,ha&tsg and clin eval plan&rpt,other acc: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with (b)(4)).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment : risk reg 0457500 ttm03.Risk id acc-tm-d-us2-17.Risk is known, and risk controls are in place.Covered by capa0641.All resulting actions are contained within the capa which includes assessment of risks and associated updates.Manufacturer's investigation is final.This is a final report.
 
Event or Problem Description
It was reported that on 03jun2024 the receiver of the hearing aid was broken and when it was replaced the hearing care professional checked that the hearing aid didn't charge (and user said it didn't work correctly).After being asked about how the receiver was broken, the hearing care professional thinks that is likely that it occurred when the hearing instrument went to be worn/unworn due to the wear.The object did not require removal and no harm to the user was reported.No further follow up is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key19826618
Report Number3005650109-2024-00060
Device Sequence Number18313840
Product Code OSM
UDI-Device Identifier05708296219339
UDI-Public05708296219339
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21384500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale